# SDR USAA20110422SB059

- Difficulty date: April 22, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA507
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MCO - ON DESCENT INTO MCO BELOW 10,000 FEET, AIRCRAFT HAD A VERY STRONG ODOR IN CABIN - A DIRTY SOCK SMELL (NO ODOR IN COCKPIT).  ODOR CLEARED UP WHEN AIRCRAFT LANDED IN MCO.  MAINTENANCE RAN PACKS TO DETERMINE POSSIBLE APU OR ENGINE SMELL.  RAN APU AND BOTH ENGINES.  NO SMELL NOTED AT THIS TIME.  REPLACED HEPA FILTERS PER JOB CARD 03L00021001.
